The Annals of Mathematical Statistics

Abstracts

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 1 (1971), 416-421.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693539

Digital Object Identifier
doi:10.1214/aoms/1177693539

JSTOR
links.jstor.org

Citation

Abstracts. Ann. Math. Statist. 42 (1971), no. 1, 416--421. doi:10.1214/aoms/1177693539. https://projecteuclid.org/euclid.aoms/1177693539


Export citation